Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dec 20th, 2011 pic#1



It has been two months since I've started the acne.org's regimen and I'm not having the success I envisioned. I have found out the cause of my acne though. I've started taking adderall about 3 months ago and I began getting acne around that time. There really isn't much I can do about it. If I don't take the adderall, I will have great skin. If I take adderall, I can function normally as a human being and do amazingly well in school.

From the album:

December 20, 2011

  • 7 pictures
  • 0 comments
  • 4 image comments

Photo Information for Dec 20th, 2011 pic#1

Camera information


Recommended Comments

You have beautiful skin!! That one mark is barely noticeable because the rest of your skin is so clear and fresh and perfect. Congratulations!! Just be gentle, keep it clean, follow the regimen, stay hydrated and that should pass. I wish my skin was like yours!!

Link to comment

If you have insurance I think a retin-a drug like tazorac or differin would help you better. See a dermatoligist I believe that they can give you something easy because I think your acne would be managable with the right stuff.

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×